MathSciNet Relay Station
MathSciNet bibliographic data
MR239652 (39 #1009) 60.50
Berman, Simeon M. Local times and sample function properties of stationary Gaussian processes. Trans. Amer. Math. Soc. 137 1969 277–299.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement